# SDR IXXA0300056O

- Difficulty date: August 20, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,225 hours, 29,794 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 3
- Part time: 91,225 hours, 29,794 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KTOL TO KBNA THE NR 3 ENGINE EGT BEGAN TO FLUCUATE BOTH ANALOG AND DIGITAL +/- 50 DEGREES C. CREW RETURNED AIRCRAFT TO KTOL AND FLUCUATION CONTINUED THROUGH DESCENT AND LANDING. AIRCRAFT LANDED IN KTOL WITHOUT INCIDENT. AN INSPECTION IS ON GOING. AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.
